# SDR A6WA200640286

- Difficulty date: July 18, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING PLANK ACCESS CUTOUT FLANGE AT FUEL PANEL 540FB, HOLE NR 8 AT WS 139 HAS MINOR CORROSION APPROX .003 INCH DEEP ON 90 PERCENT OF CIRCUMSTANCE.  REPAIRED THE LEFT WING LOWER PLANK PANEL CUTOUTS IAW BSC EO 601R-57-9567A.  (M)
